Change search
ReferencesLink to record
Permanent link

Direct link
On the periods of the linear congruential and power generators
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2005 (English)In: Acta Arithmetica, ISSN 0065-1036, Vol. 119, no 2, 149-169 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 119, no 2, 149-169 p.
National Category
URN: urn:nbn:se:kth:diva-38445ISI: 000232344900002ScopusID: 2-s2.0-28844484113OAI: diva2:436826
QC 20110825Available from: 2011-08-25 Created: 2011-08-25 Last updated: 2011-08-25Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal
Acta Arithmetica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link